Localization dynamics in a binary two-dimensional cellular automaton: The Diffusion Rule

Martinez, G. J., Adamatzky, A. and McIntosh, H. V. (2010) Localization dynamics in a binary two-dimensional cellular automaton: The Diffusion Rule. Journal of Cellular Automata, 5 (4-5). pp. 289-313. ISSN 1557-5969

[img]
Preview
PDF - Published Version
388kB

Publisher's URL: http://www.oldcitypublishing.com/JCA/JCAcontents/J...

Abstract

We study a two-dimensional cellular automaton (CA), called Diffusion Rule (DR), which exhibits diffusion-like dynamics of propagating patterns. In computational experiments we discover a wide range of mobile and stationary localizations (gliders, oscillators, glider guns, puffer trains, etc), analyze spatio-temporal dynamics of collisions between localizations, and discuss possible applications in unconventional computing.

Item Type:Article
Additional Information:This article also appears as Chapter 17 in the book "Game of Life Cellular Automata (2010) Adamatzky, A (ed.), Springer, pp291-315"
Uncontrolled Keywords:localization dynamics, cellular automaton, the Diffusion Rule
Faculty/Department:Faculty of Environment and Technology
ID Code:10575
Deposited By: A. Lawson
Deposited On:26 Jul 2010 11:29
Last Modified:18 Sep 2014 08:30

Request a change to this item

Total Document Downloads in Past 12 Months

Document Downloads

Total Document Downloads

More statistics for this item...
Copyright 2013 © UWE better together